Please use this identifier to cite or link to this item:
Title: Beurling-Landau's density on compact manifolds
Author: Ortega Cerdà, Joaquim
Pridhnani, Bharti
Keywords: Teoria espectral (Matemàtica)
Anàlisi global (Matemàtica)
Spectral theory (Mathematics)
Global analysis (Mathematics)
Issue Date: Oct-2012
Publisher: Elsevier
Abstract: Given a compact Riemannian manifold $M$, we consider the subspace of $L^2(M)$ generated by the eigenfunctions of the Laplacian of eigenvalue less than $L\geq1$. This space behaves like a space of polynomials and we have an analogy with the Paley-Wiener spaces. We study the interpolating and Marcinkiewicz-Zygmund (M-Z) families and provide necessary conditions for sampling and interpolation in terms of the Beurling-Landau densities. As an application, we prove the equidistribution of the Fekete arrays on some compact manifolds.
Note: Versió postprint del document publicat a:
It is part of: Journal of Functional Analysis, 2012, vol. 263, num. 7, p. 2102-2140
Related resource:
ISSN: 0022-1236
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
615518.pdf497.16 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.